# SDR USAA2014031400016

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 40,081 hours, 23,515 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DUE TO AN ODOR IN THE CABIN, AN EMERGENCY LANDING DECLARED.  TROUBLESHOT & NO ODOR DETECTED.
